How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4519
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

Kuzma. I started bleeding in early february of this year. I

Customer Question

my name is ***** ***** I started bleeding in early february of this year. I thought it was my period. the bleeding got so bad that I had to go to an emergency private doctor as no GP was willing to see me at short notice.
the doctor checked me out and rang me with the results late at night, informing me that I had lost 4 pints of blood and I had to go to the ER urgently. (he did give me tablets to stop the flow)
the NHS told me it was polyps but could not diagnose the real problem. I am 2 weeks past the removal of the one polyp and cleanse and am still bleeding, but not as heavy. no one can tell me what my problem is. can you help me?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. K. replied 4 years ago.
Hello and welcome to Just Answer.
This sounds like a serious bleeding problem, I am sorry you still have no diagnosis. How were the polyps diagnosed?
It is very important that you have what is called an endometrial biopsy. This is a simple office procedure in a Dr takes a biopsy of the uterine lining. This is important to rule out cancer and precancer of the uterus. It sounds as if you may have had that done, or possibly a D and C.
Often bleeding to this degree is from a hormonal imbalance. There is not enough progesterone relative to estrogen. It is likely thats why you were given the tablets. How many pills per day and for how many days did you take them? What was the name of the pill?
If you were this anemic (blood loss) you will need to be on a medication for several months to stop heavy bleeding. This could be a daily birth control pill, a daily progesterone pill, or a shot like Depoprovera.
I hope this is helpful to you. If you can answer the questions, I can give more information.
Expert:  Dr. K. replied 4 years ago.
Hello, I do not see that you have viewed your answer as yet. Do you still need help?